MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; NEEDLE
Catalog Number 303393
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material# 303393 batch# 4114783 it was reported that the bd twinpak had a product packaging issue.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached hi xxx ¿ please see below comment from xxxx who purchases 303393.They noticed a change in packaging color and are having issues with inspection.We likely do not have a qa/cnc agreement with them and may not be obligated to notify nevertheless would be good to support them with some response on the change given the business we have been doing on a regular basis.They noted that the packaging of the material used to be clear but now has a green color.Item -303393 lot - 4114783 po- 4500273006.
 
Additional Manufacturer Narrative
(b)(4) supplemental mdr - packaging issue.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.However, this suggests the complaint is related to clear vs green colorant.Specification deviation was issued to manufacture the product with colorless caps.The product was evaluated to be acceptable for use.Marketing notifications were sent to impacted customers.

Brand Name
BD TWINPAK
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19908692
Report Number1213809-2024-00519
Device Sequence Number7079807
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303393
Device Lot Number4114783
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown